# SDR UIEA2016052300346

- Difficulty date: May 23, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,425 hours, 22,994 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 707286
- Condition: Leaking
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING POWER RUN POST WALK, FOUND NR 2 ENG WITH OIL LEAK FROM AFT BEARING LINE.  R & R RT ENG ASSEMBLY IAW WO 15415.  LEAK & OPERATIONS CHECKED GOOD.
